×

Found 54,639 Documents (Results 1–100)

100
MathJax

On algebraic isomorphisms of the rational cohomology of Künnemann’s compactifications of the Néron model of an abelian variety without complex multiplication. (English. Russian original) Zbl 07518156

Math. Notes 111, No. 4, 652-653 (2022); translation from Mat. Zametki 111, No. 4, 636-637 (2022).
MSC:  11Gxx 14Gxx 14Kxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software